£6.99
For relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty coughs. Blocked Nose.Chesty Cough.Fever.Sore ThroatHeadache. Ingredients (per 20ml).Paracetamol 1000mg. Action...

FREE SHIPPING
ORDERS OVER £50

30 DAY MONEY
BACK GUARANTEE

ONLINE
SUPPORT

Availability: 100 In Stock

For relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty coughs.

Blocked Nose.
Chesty Cough.
Fever.
Sore Throat
Headache.

Ingredients (per 20ml).
Paracetamol 1000mg. Action Analgesic & antipyretic. Relief of... Headache, sore throat, fever, body aches & pains.
Phenylephrine hydrochloride 12.18mg. Action Decongestant. Relief of... Blocked or runny nose.
Guaifenesin 200mg. Action Expectorant. Relief of...Chesty Cough.
Cetylpyridinium Chloride 3mg. Action Antiseptic. Relief of...Sore throat.

LEMSIP- Max All In One 160ml

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page